Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 551, NWS Tulsa, OK

October 22, 2011Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2011, 9:45 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 22, 2011, 9:45 PM CDT (02:45 UTC)
Expired
Oct 22, 2011, 10:45 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 22, 9:48 PM CDTTSTM WND DMGShady Point, OKLARGE TREE DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 22, 3:37 PM CDTSevere Thunderstorm WatchSPC14 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1843 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KTSA 230245
SVRTSA
ARC131-OKC079-230345-
/O.NEW.KTSA.SV.W.0551.111023T0245Z-111023T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT SAT OCT 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1045 PM CDT

* AT 944 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHEAST OF SPIRO TO 3 MILES SOUTHWEST OF
  HOWE...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CAMERON...HEAVENER...HEAVENER RUNESTONE STATE PARK...POCOLA...
  BONANZA...HACKETT...JENNY LIND...HARTFORD...EXCELSIOR...MIDLAND...
  GREENWOOD...HUNTINGTON...MANSFIELD...BURNVILLE AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3496 9424 3495 9436 3492 9444 3472 9445
      3477 9494 3534 9472 3529 9466 3533 9458
      3530 9454 3530 9449 3533 9449 3524 9408
      3520 9406 3521 9402
TIME...MOT...LOC 0246Z 285DEG 33KT 3525 9456 3492 9464

$$
2 follow-up statements
404 
WWUS54 KTSA 230307
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT SAT OCT 22 2011

ARC131-OKC079-230345-
/O.CON.KTSA.SV.W.0551.000000T0000Z-111023T0345Z/
SEBASTIAN AR-LE FLORE OK-
1007 PM CDT SAT OCT 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN LE FLORE AND SEBASTIAN COUNTIES...

AT 1002 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JENSON TO HARTFORD TO HODGEN...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...MIDLAND...PATTERSON...JENNY LIND...EXCELSIOR...ARKOLA...
GREENWOOD...WITCHERVILLE...HUNTINGTON...MANSFIELD...DAYTON...
LIBERTY...BURNVILLE...CROSSROADS...MILLTOWN AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3496 9424 3495 9436 3492 9444 3472 9445
      3477 9494 3534 9472 3529 9466 3533 9458
      3530 9454 3530 9449 3533 9449 3524 9408
      3520 9406 3521 9402
TIME...MOT...LOC 0307Z 285DEG 33KT 3519 9438 3498 9441
          3480 9463

$$
012 
WWUS54 KTSA 230331
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT SAT OCT 22 2011

ARC131-OKC079-230345-
/O.CON.KTSA.SV.W.0551.000000T0000Z-111023T0345Z/
SEBASTIAN AR-LE FLORE OK-
1031 PM CDT SAT OCT 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN LE FLORE AND SEBASTIAN COUNTIES...

AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILLTOWN TO 9 MILES SOUTH OF MANSFIELD TO 14 MILES
SOUTHEAST OF HEAVENER RUNESTONE STATE PARK...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3496 9424 3495 9436 3492 9444 3472 9445
      3476 9477 3530 9454 3530 9449 3533 9449
      3524 9408 3520 9406 3521 9402
TIME...MOT...LOC 0332Z 285DEG 33KT 3513 9411 3492 9414
          3474 9436

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 9:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Oct 22, 9:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT SAT OCT 22 2011

...UPDATE...

.DISCUSSION...
SHOWERS TO STRONG THUNDERSTORMS CONTINUE TO PUSH SOUTHEAST ACROSS
EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS EVENING. LATEST
RADAR TRENDS HAVE INDICATED THAT THE SEVERE THREAT HAD BEGUN TO
DECREASE FROM NORTH TO SOUTH...THUS HAVE CUT A FEW COUNTIES FROM
THE SVR WATCH. HAIL AND STRONG WINDS STILL REMAIN A POSSIBILITY
WITHIN THE STRONGER STORMS. CURRENT ONGOING MCS SHOULD CONTINUE
TO PUSH SOUTHEAST OVERNIGHT AND OUT OF THE REGION DURING THE
MORNING HOURS SUNDAY.

EVENING UPDATE WILL BE TO ADJUST POPS BASED ON CURRENT AND LATEST
RADAR TRENDS. ALSO WILL UPDATE SKY AND TEMP GRIDS BASED ON THE
CLEARING LINE BEING NEAR PONCA CITY. IF THE SKIES CLEAR ENOUGH
ACROSS NORTHEAST OKLAHOMA THERE COULD BE THE POTENTIAL FOR SOME
FOG WITH TEMPS HANGING CLOSE TO THE DEWPOINT. WILL LEAVE OUT
MENTION OF FOG IN THE FORECAST FOR NOW.

UPDATES HAVE ALREADY BE SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  79  56  84 /  80  10   0   0
FSM   57  80  56  83 /  80  20  10   0
MLC   58  80  57  85 /  80  10  10   0
BVO   49  80  50  85 /  70   0   0   0
FYV   49  75  51  80 /  40  10   0   0
BYV   50  75  53  79 /  20  10   0   0
MKO   55  80  55  83 /  80  10   0   0
MIO   50  79  51  83 /  20  10   0   0
F10   56  81  56  83 /  80  10   0   0
HHW   59  80  56  83 /  80  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
AVIATION....06
Hazardous weather outlook, Oct 22, 4:30 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT SAT OCT 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT SAT OCT 22 2011

...ISOLATED SEVERE THUNDERSTORMS LIKELY INTO THE EVENING HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

TORNADO.
        RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA
	ONSET...LATE AFTERNOON/EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
        ONSET...LATE AFTERNOON/EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...LATE AFTERNOON/EVENING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING ALONG AND NORTH OF A WARM FRONT CURRENTLY LOCATED OVER
PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA. MODERATE INSTABILITY
COUPLED WITH INCREASING WINDS ALOFT FROM AN APPROACHING DISTURBANCE
WILL ALLOW A FEW OF THESE STORMS TO BECOME SEVERE.  VERY LARGE HAIL
WILL BE THE PRIMARY THREAT...HOWEVER A FEW STORMS COULD ALSO PRODUCE
DAMAGING DOWNBURST WINDS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
MOVE OUT OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AFTER
MIDNIGHT WITH THE SEVERE THREAT ENDING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS SUNDAY
MORNING ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

STRONG SOUTHERLY WINDS WILL DEVELOP BY TUESDAY AHEAD OF THE NEXT
STORM SYSTEM AND COLD FRONT. IN ADDITION...AFTERNOON RELATIVE
HUMIDITY VALUES ARE EXPECTED TO BE LOW...AND WILL LIKELY RESULT IN
ELEVATED FIRE SPREAD POTENTIAL TUESDAY AFTERNOON. A COLD FRONT
WILL PUSH INTO THE REGION FROM THE NORTHWEST TUESDAY
NIGHT...BRINGING A CHANCE FOR THUNDERSTORMS MAINLY ALONG AND NORTH
OF I-40.

AN UPPER DISTURBANCE WILL SWEEP ACROSS THE REGION FROM WEST TO
EAST BY THURSDAY....HOWEVER SOUTHWESTERLY UPPER FLOW IN PLACE
AHEAD OF THE TROUGH WILL KEEP THUNDERSTORM CHANCES GOING ON THE
COOL SIDE OF THE FRONT THURSDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THE SYSTEM FOR FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 22, 8:03 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SAT OCT 22 2011

OKZ070>075-230200-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
803 PM CDT SAT OCT 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...SOUTHEASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND
     NORTHERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH

AT 804 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF WARNER TO 3 MILES SOUTH OF EUFAULA...
MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...GORE...
WEBBERS FALLS...PORUM...ENTERPRISE...BRIARTOWN...WHITEFIELD...
QUINTON...TAMAHA...STIGLER...KINTA AND ROBBERS CAVE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3535 9481 3499 9533 3523 9573 3558 9520
TIME...MOT...LOC 0104Z 305DEG 17KT 3547 9519 3523 9555
Special weather statement, Oct 22, 8:13 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT OCT 22 2011

OKZ062-063-067>069-230215-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
813 PM CDT SAT OCT 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...SOUTHERN MAYES...NORTHEASTERN WAGONER
     AND NORTHERN ADAIR

AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF MAZIE TO ELDON...MOVING EAST AT 20
MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ELDON...
PEGGS...LOCUST GROVE...PROCTOR...CHRISTIE...ROSE...SCRAPER...LEACH...
OAKS AND WESTVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3606 9454 3600 9453 3584 9481 3612 9545
      3615 9544 3625 9499
TIME...MOT...LOC 0114Z 264DEG 17KT 3611 9529 3593 9486
Special weather statement, Oct 22, 8:29 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SAT OCT 22 2011

OKZ070-072>074-230230-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
829 PM CDT SAT OCT 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SEQUOYAH

AT 830 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF VIAN TO 2 MILES NORTHWEST OF
QUINTON...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WHITEFIELD...VIAN...TAMAHA...STIGLER...KINTA...BRUSHY LAKE STATE
PARK...SALLISAW...LEQUIRE AND KEOTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3535 9476 3535 9477 3532 9482 3530 9482
      3506 9508 3507 9556 3558 9504 3554 9455
TIME...MOT...LOC 0130Z 274DEG 17KT 3551 9499 3514 9538
Special weather statement, Oct 22, 9:17 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SAT OCT 22 2011

ARZ019-029-OKZ072-074>076-230315-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
917 PM CDT SAT OCT 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 917 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALLISAW TO 6 MILES WEST OF POTEAU TO 3 MILES
NORTHWEST OF RED OAK...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3508 9417 3507 9423 3497 9422 3495 9429
      3494 9435 3495 9436 3492 9444 3473 9445
      3471 9454 3499 9528 3527 9509 3559 9485
      3536 9416
TIME...MOT...LOC 0217Z 299DEG 27KT 3545 9474 3504 9468
          3497 9507
Local storm report, Oct 22, 9:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
931 PM CDT SAT OCT 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     OKEMAH                  35.43N 96.30W
10/22/2011                   OKFUSKEE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES AND POWER LINES DOWN IN
            AND SOUTH OF TOWN

&&

EJC
Local storm report, Oct 22, 9:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
934 PM CDT SAT OCT 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 N BEGGS               35.77N 96.07W
10/22/2011                   OKMULGEE           OK   EMERGENCY MNGR

            THE ROOF OF A BARN WAS BLOWN OFF.TREES AND POWER LINES
            WERE BLOWN DOWN.

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 9:17 PM CDTSpecial Weather StatementTSASebastian58 min
Oct 22, 7:10 PM CDTTornado WarningTSAOkfuskee20 min
Oct 22, 7:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee61 min
Oct 22, 7:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee36 min
Oct 22, 7:26 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner53 min
Oct 22, 8:03 PM CDTSpecial Weather StatementTSAHaskell57 min
Oct 22, 8:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Pittsburg64 min
Oct 22, 8:13 PM CDTSpecial Weather StatementTSACherokee62 min
Oct 22, 8:29 PM CDTSpecial Weather StatementTSAHaskell, Sequoyah61 min
Oct 22, 8:55 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
Oct 22, 9:55 PM CDTSpecial Weather StatementTSALatimer65 min
Oct 22, 10:18 PM CDTSpecial Weather StatementTSAPushmataha57 min
Oct 22, 10:46 PM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha74 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.